-
1
-
-
0002356196
-
Small denominators and problems of stability of motion in classical and celestial mechanics
-
Arnold V I 1963 Small denominators and problems of stability of motion in classical and celestial mechanics Russ. Math. Surv. 18 85-191
-
(1963)
Russ. Math. Surv.
, vol.18
, pp. 85-191
-
-
Arnold, V.I.1
-
2
-
-
0000877933
-
Instability of dynamical systems with several degrees of freedom
-
Arnold V I 1964 Instability of dynamical systems with several degrees of freedom Sov. Math. Dokl. 5 581-5
-
(1964)
Sov. Math. Dokl.
, vol.5
, pp. 581-585
-
-
Arnold, V.I.1
-
4
-
-
0003296676
-
A proof of Nekhorochev's theorem for the stability times in nearly integrable Hamiltonian systems
-
Benettin G, Galgani L and Giorgilli A 1985 A proof of Nekhorochev's theorem for the stability times in nearly integrable Hamiltonian systems Celest. Mech. 37 1-25
-
(1985)
Celest. Mech.
, vol.37
, pp. 1-25
-
-
Benettin, G.1
Galgani, L.2
Giorgilli, A.3
-
6
-
-
85083150685
-
A computer-assisted approach to small-divisors problems arising in Hamiltonian mechanics
-
ed K Meyer and D Schmidt (Berlin: Springer)
-
Celletti A and Chierchia L 1991 A computer-assisted approach to small-divisors problems arising in Hamiltonian mechanics Computer Aided Proofs in Analysis (IMA Conf. Proc. Series), ed K Meyer and D Schmidt (Berlin: Springer)
-
(1991)
Computer Aided Proofs in Analysis (IMA Conf. Proc. Series)
-
-
Celletti, A.1
Chierchia, L.2
-
7
-
-
0000576320
-
Analysis of resonances in the spin-orbit problem in celestial mechanics: The synchronous resonance (part I)
-
Celletti A 1990 Analysis of resonances in the spin-orbit problem in celestial mechanics: The synchronous resonance (part I) J. Appl. Math. Phys. (ZAMP) 41 174-204
-
(1990)
J. Appl. Math. Phys. (ZAMP)
, vol.41
, pp. 174-204
-
-
Celletti, A.1
-
8
-
-
0040217576
-
Analysis of resonances in the spin-orbit problem in celestial mechanics: Higher order resonances and some numerical experiments (part II)
-
Celletti A 1990 Analysis of resonances in the spin-orbit problem in celestial mechanics: Higher order resonances and some numerical experiments (part II) J. Appl. Math. Phys. (ZAMP) 41 453-79
-
(1990)
J. Appl. Math. Phys. (ZAMP)
, vol.41
, pp. 453-479
-
-
Celletti, A.1
-
9
-
-
84872925478
-
Intégration du problème de Kepler par la méthode de Hamilton-Jacobi: Coordonnées action-angles de Delaunay
-
Paris
-
Chenciner A 1989 Intégration du problème de Kepler par la méthode de Hamilton-Jacobi: coordonnées action-angles de Delaunay Notes scientifiques et techniques du Bureau des Longitudes S026 Paris
-
(1989)
Notes Scientifiques et Techniques du Bureau des Longitudes
, vol.S026
-
-
Chenciner, A.1
-
10
-
-
0012097571
-
An universal instability of many dimensional oscillator systems
-
Chirikov B V 1979 An universal instability of many dimensional oscillator systems Phys. Rep. 52 263-379
-
(1979)
Phys. Rep.
, vol.52
, pp. 263-379
-
-
Chirikov, B.V.1
-
11
-
-
0042617771
-
The convergence domain of the Laplacian expansion of the disturbing function
-
Ferraz-Mello S 1994 The convergence domain of the Laplacian expansion of the disturbing function Celest. Mech. 58 37-52
-
(1994)
Celest. Mech.
, vol.58
, pp. 37-52
-
-
Ferraz-Mello, S.1
-
13
-
-
0000163515
-
Effective stability for a Hamiltonian system near an elliptic equilibrium point, with an application to the restricted three bodies problem
-
Giorgilli A, Delshams A, Fontich E, Galgani L and Simó C 1989 Effective stability for a Hamiltonian system near an elliptic equilibrium point, with an application to the restricted three bodies problem J. Diff. Eqns 77 167-98
-
(1989)
J. Diff. Eqns
, vol.77
, pp. 167-198
-
-
Giorgilli, A.1
Delshams, A.2
Fontich, E.3
Galgani, L.4
Simó, C.5
-
14
-
-
0001859493
-
Rigourous estimates for the series expansions of Hamiltonian perturbation theory
-
Giorgilli A and Galgani L 1985 Rigourous estimates for the series expansions of Hamiltonian perturbation theory Celest. Mech. 37 95-112
-
(1985)
Celest. Mech.
, vol.37
, pp. 95-112
-
-
Giorgilli, A.1
Galgani, L.2
-
15
-
-
0039625651
-
Exploration numérique du problème restreint
-
e série
-
e série tome 1
-
(1966)
Bull. Astron.
, vol.1
-
-
Hénon, M.1
-
16
-
-
0001192298
-
A numerical experiment on the chaotic behaviour of the solar system
-
Laskar J 1989 A numerical experiment on the chaotic behaviour of the solar system Nature 338 237-8
-
(1989)
Nature
, vol.338
, pp. 237-238
-
-
Laskar, J.1
-
19
-
-
43949162797
-
Frequency analysis for multi-dimensional systems. Global dynamics and diffusion
-
Laskar J 1993 Frequency analysis for multi-dimensional systems. Global dynamics and diffusion Physica 67D 257-81
-
(1993)
Physica
, vol.67 D
, pp. 257-281
-
-
Laskar, J.1
-
20
-
-
0002536461
-
Large scale chaos in the solar system
-
Laskar J 1994 Large scale chaos in the solar system Astron. Astrophys. 287 L9-L12
-
(1994)
Astron. Astrophys.
, vol.287
-
-
Laskar, J.1
-
21
-
-
0009566519
-
Large scale chaos and marginal stability in the solar system
-
ed D Iagolnitzer (Boston: International Press)
-
Laskar J 1995 Large scale chaos and marginal stability in the solar system XIth ICMP Colloquium (Paris, 18-21 July 1994) ed D Iagolnitzer (Boston: International Press) pp 75-120
-
(1995)
XIth ICMP Colloquium (Paris, 18-21 July 1994)
, pp. 75-120
-
-
Laskar, J.1
-
23
-
-
82255190560
-
Canonical perturbation theory via simultaneous approximation
-
Lochak P 1992 Canonical perturbation theory via simultaneous approximation Russ. Math. Surv. 47 57-133
-
(1992)
Russ. Math. Surv.
, vol.47
, pp. 57-133
-
-
Lochak, P.1
-
24
-
-
0000428960
-
Hamiltonian perturbation theory: Periodic orbits, resonances, intermittency
-
Lochak P 1993, Hamiltonian perturbation theory: periodic orbits, resonances, intermittency Nonlinearity 6 885-904
-
(1993)
Nonlinearity
, vol.6
, pp. 885-904
-
-
Lochak, P.1
-
25
-
-
0001514616
-
Estimates in the theorem of N N Nekhorochev for systems with a quasi-convex Hamiltonian
-
Lochak P and Neistadt A I 1992 Estimates in the theorem of N N Nekhorochev for systems with a quasi-convex Hamiltonian Chaos 2 495-9
-
(1992)
Chaos
, vol.2
, pp. 495-499
-
-
Lochak, P.1
Neistadt, A.I.2
-
26
-
-
84908024292
-
An exponential estimate of the time of stability of nearly integrable Hamiltonian systems
-
Nekhorochev N N 1977 An exponential estimate of the time of stability of nearly integrable Hamiltonian systems Russ. Math. Surv. 32 1-65
-
(1977)
Russ. Math. Surv.
, vol.32
, pp. 1-65
-
-
Nekhorochev, N.N.1
-
27
-
-
0021660205
-
The separation of motions in systems with rapidly rotating phase
-
Neistadt A I 1984 The separation of motions in systems with rapidly rotating phase J. Appl. Math. Mech. 48 133-9
-
(1984)
J. Appl. Math. Mech.
, vol.48
, pp. 133-139
-
-
Neistadt, A.I.1
-
32
-
-
0001193375
-
Nekhorochev estimates for quasi-convex Hamiltonian systems
-
Pöschel J 1993 Nekhorochev estimates for quasi-convex Hamiltonian systems Math. Z. 213 187-217
-
(1993)
Math. Z.
, vol.213
, pp. 187-217
-
-
Pöschel, J.1
-
33
-
-
0002319828
-
Gevrey separation of fast and slow variables
-
Ramis J P and Schäfke R 1996 Gevrey separation of fast and slow variables Nonlinearity 9 353-84
-
(1996)
Nonlinearity
, vol.9
, pp. 353-384
-
-
Ramis, J.P.1
Schäfke, R.2
-
35
-
-
0042682409
-
Stability of the planetary three-body problem (part II)
-
Robutel P 1995 Stability of the planetary three-body problem (part II) Celest. Mech. 62 219-61
-
(1995)
Celest. Mech.
, vol.62
, pp. 219-261
-
-
Robutel, P.1
-
37
-
-
22244484719
-
Sur les conditions nécessaires et suffisantes pour la convergence du développement de la fonction perturbatrice dans le mouvement plan
-
Sundman K F 1916 Sur les conditions nécessaires et suffisantes pour la convergence du développement de la fonction perturbatrice dans le mouvement plan Ôfversigt Finska Vetenskaps-Soc. Fõrh A 58 24
-
(1916)
Ôfversigt Finska Vetenskaps-Soc. Fõrh A
, vol.58
, pp. 24
-
-
Sundman, K.F.1
-
38
-
-
85083128089
-
Separatrix splitting for a pendulum with a rapidly oscillating suspension point
-
to appear
-
Treschev D V 1996 Separatrix splitting for a pendulum with a rapidly oscillating suspension point Russ. J. Math. Phys. to appear
-
(1996)
Russ. J. Math. Phys.
-
-
Treschev, D.V.1
|